MAUDE Adverse Event Report: BIOMET MICROFIXATION ELEVATOR #301; ELEVATOR, SURGICAL, DENTAL

BIOMET MICROFIXATION ELEVATOR #301; ELEVATOR, SURGICAL, DENTAL
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It is reported that the tips fractured during a procedure.There was no harm to the patient or user.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report is being submitted to update additional information in sections b4, b5, d9, g3, g6, h2, h4, h3, h6, h10 and h11.Correction in d4.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ELEVATOR #301
Common Device Name
ELEVATOR, SURGICAL, DENTAL
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19972925
Report Number0001032347-2024-00263
Device Sequence Number8460689
Product Code EMJ
UDI-Device Identifier00841036028206
UDI-Public(01)00841036028206(10)191030
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number09-0257
Device Lot Number191030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer11/25/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/1996
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown